The computation of one-dimensional non-stationary problems of gravitational gas dynamics

A. G. Kosovichev, Yu P. Popov

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

SOME features of the numerical solution of one-dimensional non-stationary problems of gas dynamics when gravity forces are present are studied. The problem of the spread of shock waves in the sun's atmosphere is discussed. The effectiveness of the use of completely conservative difference schemes in problems of this class is demonstrated. The process of periodic formation of shock waves in the atmosphere for a monotonic dynamic action on its lower boundary is explained.

Original languageEnglish (US)
Pages (from-to)168-175
Number of pages8
JournalUSSR Computational Mathematics and Mathematical Physics
Volume19
Issue number5
DOIs
StatePublished - Jan 1 1979
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Fingerprint Dive into the research topics of 'The computation of one-dimensional non-stationary problems of gravitational gas dynamics'. Together they form a unique fingerprint.

Cite this